On the optimality of (s,S)-policies in continuous review inventory models

A. Hordijk, F.A. van der Duyn Schouten

Research output: Contribution to JournalArticleAcademicpeer-review

Original languageEnglish
Pages (from-to)912-929
JournalSIAM journal on applied mathematics
Volume46
Issue number5
DOIs
Publication statusPublished - 1986
Externally publishedYes

Cite this

Hordijk, A. ; van der Duyn Schouten, F.A. / On the optimality of (s,S)-policies in continuous review inventory models. In: SIAM journal on applied mathematics. 1986 ; Vol. 46, No. 5. pp. 912-929.
@article{7d4f59ec63ef4688b17d46eb901e60b2,
title = "On the optimality of (s,S)-policies in continuous review inventory models",
author = "A. Hordijk and {van der Duyn Schouten}, F.A.",
year = "1986",
doi = "10.1137/0146054",
language = "English",
volume = "46",
pages = "912--929",
journal = "SIAM journal on applied mathematics",
issn = "0036-1399",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "5",

}

On the optimality of (s,S)-policies in continuous review inventory models. / Hordijk, A.; van der Duyn Schouten, F.A.

In: SIAM journal on applied mathematics, Vol. 46, No. 5, 1986, p. 912-929.

Research output: Contribution to JournalArticleAcademicpeer-review

TY - JOUR

T1 - On the optimality of (s,S)-policies in continuous review inventory models

AU - Hordijk, A.

AU - van der Duyn Schouten, F.A.

PY - 1986

Y1 - 1986

U2 - 10.1137/0146054

DO - 10.1137/0146054

M3 - Article

VL - 46

SP - 912

EP - 929

JO - SIAM journal on applied mathematics

JF - SIAM journal on applied mathematics

SN - 0036-1399

IS - 5

ER -